MAUDE Adverse Event Report: TELEFLEX MEDICAL EZ-IO 45MM NEEDLE SET + STABILIZER(BOX O; NEEDLE, HYPODERMIC, SINGLE LU

TELEFLEX MEDICAL EZ-IO 45MM NEEDLE SET + STABILIZER(BOX O; NEEDLE, HYPODERMIC, SINGLE LU
Model Number IPN917347
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
After io needle inserted, the patient was transferred back to ward and the head nurse found the needle was separated from the hub.The needle was removed by an orthopedics physician.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The manufacturing dhr file was reviewed.No recorded results of manufacturing issues or anomalies were reported.Certificate of compliance (part of dhr) certifies that the aforementioned lot meets the viant upland (formerly lake region medical) quality system requirements and specifications.This product has been manufactured and controlled by viant upland in accordance with the fda qsr and iso iso13485:2016.A review of the certificate of conformance and device history record found that the needle set passed all the release criteria.The device was manufactured in 01/2018 and is approximately 3.5 years old.The complaint sample was never returned to teleflex for investigation purposes.The complaint root cause cannot be established.The complaint cannot be confirmed.The complaint sample was never returned to teleflex for investigation purposes.The complaint root cause cannot be established.The complaint cannot be confirmed.

Brand Name
EZ-IO 45MM NEEDLE SET + STABILIZER(BOX O
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LU
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
MDR Report Key11684648
Report Number3011137372-2021-00094
Device Sequence Number2899406
Product Code FMI
UDI-Device Identifier10801902170634
UDI-Public10801902170634
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K091140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberIPN917347
Device Catalogue Number9079P-VC-005
Device Lot Number5988828
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1